# SDR ORJA95134

- Difficulty date: December 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53044
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Empennage
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD E-PATH LIGHT ASSY IN EMPENNAGE PATH WAY SIDEWALL BROKEN.  INSTALLED FORWARD E-PATH LIGHT ASSY, OPS CHECK GOOD. (M)
